Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Bleeding from vagina after missing birth control pills - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Birth Control
Answered by

General & Family Physician
Practicing since : 2004
Answered : 37 Questions

User :   Hello?
Doctor :   hello
Doctor :  
how can i help u?
User :   Hi I have a question about menstral cycle/birth control
Doctor :  
ok
User :   I missed my birth control two days in arow (saturday and sunday) now I am bleeding heavy like I am on my period full throttle, is that normal? I started again with the pills monday when i remembered
Doctor :  
ok
Doctor :  
whats ur age/sex?
User :   23 female
User :   and im not sexually active, so im not worried about that aspect- just about if i should stop the pills or continue etc
Doctor :  
u should continue
User :   is that normal for that to happen
Doctor :  
that is called withdrawl bleeding
Doctor :  
when was ur periods for the last time?
User :   2 weeks ago- im on the second week of my birth control
Doctor :  
when is ur due date?
User :   and im VERY regular
Doctor :  
ok
User :   I should get it around the 12th
User :   of october
Doctor :  
ok
Doctor :  
nothinmg to worry
Doctor :   continue the medication everything will be alright
Doctor :  
r u there?
Doctor :  
r u there?
Doctor :  
I have to close the window as you are not responding. Please chat with our doctors 24/7 for medical queries.
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor